# SDR FDEA201411193807

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 17,193 hours, 2,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMER LIGHT INOPERATIVE.  RELAMPED EMER LIGHT AT 1R.  EMER LIGHTS CHECKED GOOD IAW AMM SMP.
